Realizations of Frobenius functions

Ágoston I, Lukács E, Ringel CM (1998)
Journal of Algebra 210(2): 419-439.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Ágoston, István; Lukács, Erzsebét; Ringel, Claus MichaelUniBi
Abstract / Bemerkung
In an earlier paper (Agoston et al., CMS Conf: Proc. 18 (1996), 17-37) we studied the so-called Frobenius functions on certain translation quivers. Here we show that the classification given there is in some sense complete: every Frobenius length function on the wing W(n) and the tube T(n) is equivalent to the length function on a convex subquiver of the Auslander-Reiten quiver of the module category over some algebra A. (C) 1998 Academic Press.
Erscheinungsjahr
1998
Zeitschriftentitel
Journal of Algebra
Band
210
Ausgabe
2
Seite(n)
419-439
ISSN
0021-8693
Page URI
https://pub.uni-bielefeld.de/record/1623821

Zitieren

Ágoston I, Lukács E, Ringel CM. Realizations of Frobenius functions. Journal of Algebra. 1998;210(2):419-439.
Ágoston, I., Lukács, E., & Ringel, C. M. (1998). Realizations of Frobenius functions. Journal of Algebra, 210(2), 419-439. doi:10.1006/jabr.1998.7526
Ágoston, I., Lukács, E., and Ringel, C. M. (1998). Realizations of Frobenius functions. Journal of Algebra 210, 419-439.
Ágoston, I., Lukács, E., & Ringel, C.M., 1998. Realizations of Frobenius functions. Journal of Algebra, 210(2), p 419-439.
I. Ágoston, E. Lukács, and C.M. Ringel, “Realizations of Frobenius functions”, Journal of Algebra, vol. 210, 1998, pp. 419-439.
Ágoston, I., Lukács, E., Ringel, C.M.: Realizations of Frobenius functions. Journal of Algebra. 210, 419-439 (1998).
Ágoston, István, Lukács, Erzsebét, and Ringel, Claus Michael. “Realizations of Frobenius functions”. Journal of Algebra 210.2 (1998): 419-439.